MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P STD STEM SIZE 3; HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P STD STEM SIZE 3; HIP STEM
Catalog Number 01.12.123
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hip luxation occurred 1 day after the primary surgery.The stem was too much anteverted.All devices revised.
 
Additional Manufacturer Narrative
Clinical evaluation: a revision surgery for a tha was performed the day after the primary surgery due to a dislocation.The reported cause of the dislocation was excessive anteversion of the femoral stem.The available x-ray images confirm the hip dislocation and the position of the acetabular component slightly horizontal and cranially proud.We cannot evaluate the positioning of the stem due to image projection.Dislocation is a known complication following a tha, often resulting from malpositioning, as directly reported in this case.We have no reason to suspect a defective or malfunctioning device.Batch review performed on 17 june 2024: lot 2339733: 40 items manufactured and released on 23-jan-2024.Expiration date: 2029-01-03.No anomalies found related to the problem.To date, 15 items of the same lot have been sold with no similar reported event during the period of review.Additional components involved in the event: batch review performed on 17 june 2024 ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2407952: 100 items manufactured and released on 15-apr-2024.Expiration date: 2029-03-26.No anomalies found related to the problem.To date, 36 items of the same lot have been sold with no similar reported event during the period of review.Not registered in usa batch review performed on 17 june 2024 liner: mectacer 01.29.414 ceramic liner ø 36 / f lot 2310194: 90 items manufactured and released on 10-may-2023.Expiration date: 2028-04-15.No anomalies found related to the problem.To date, 89 items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
STEM: QUADRA-P STD STEM SIZE 3
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19667046
Report Number3005180920-2024-00495
Device Sequence Number20561415
Product Code LZO
UDI-Device Identifier07630040720441
UDI-Public07630040720441
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.123
Device Lot Number2339733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale
Patient Weight87 KG